I'm experiencing side effects such as itchiness and am wondering how long before these symptoms go away.
kcm; IF you just started the Buspar and think your having side effects going off the 1/2 life of this medication it should be out of your system anywhere from 18 to 24 hours What you could do is go to the Pharmacy and make sure you tell your pharmacist about this and have them recommend something for the itching looking at anything else you are taking such as CTM 4 mg or generic Benadryl (diphenhydramine) one or the other well help the itching. But ask the Pharmacist if that is okay.Chuck1957
Buspar want last long because its not a benzo like klonopin. I take buspar and honestly its a joke. It in no way releives my anxiety. I am used to taking five milligrams of xanix and eight milligrams of klonopin a day but my doctor want presribe them anymore due to Im taking vyvanse for my add. Please tell me if buspar actually relieves your anxiety. I have taken two to three hundred milligrams of it and it does nothing. Thanks. Kevin
My doctor prescribed me a 10 mg dose twice a day. I have been taking the bus par for three weeks. Last week I started having uncontrollable panic attacks. Then on Saturday I woke up and felt like I was swimming in glue. I have started to taper off but from everything I've read bus par has no withdrawal symptoms, I have a job interview on Monday. Should I just stop now considering from what I've read here that it only stays in your system for 24 hours?
- BuSpar Information for Consumers
- BuSpar Information for Healthcare Professionals (includes dosage details)
- Side Effects of BuSpar (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 19 May 2011 • 2 answers
Posted 17 Dec 2013 • 1 answer
Posted 27 Dec 2015 • 2 answers
Posted 26 Apr 2016 • 0 answers
Posted 30 Jul 2016 • 0 answers